Saharon Shelah, Can you take Solovay's inaccessible away?Israel journal of mathematics, vol. 48 , pp. 1–47. - Jean Raisonnier, A mathematical proof of S. Shelah's theorem on the measure problem and related results, Israel journal of mathematics, vol. 48 , pp. 48–56 [Book Review]

Journal of Symbolic Logic 54 (2):633-635 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,213

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Can You Take Solovay's Inaccessible Away?Saharon Shelah & Jean Raisonnier - 1989 - Journal of Symbolic Logic 54 (2):633-635.
On Some Configurations Related to the Shelah Weak Hypothesis.Moti Gitik & Saharon Shelah - 2001 - Archive for Mathematical Logic 40 (8):639-650.
Shelah’s Work on Non-Semi-Proper Iterations, I.Chaz Schlindwein - 2008 - Archive for Mathematical Logic 47 (6):579-606.
Large Normal Ideals Concentrating on a Fixed Small Cardinality.Saharon Shelah - 1996 - Archive for Mathematical Logic 35 (5-6):341-347.
An Extension of Shelah’s Trichotomy Theorem.Shehzad Ahmed - 2019 - Archive for Mathematical Logic 58 (1-2):137-153.
On Ultraproducts of Boolean Algebras and Irr.Saharon Shelah - 2003 - Archive for Mathematical Logic 42 (6):569-581.
A Note on Extensions of Infinitary Logic.Saharon Shelah & Jouko Väänänen - 2005 - Archive for Mathematical Logic 44 (1):63-69.

Analytics

Added to PP
2014-04-08

Downloads
23 (#495,357)

6 months
1 (#414,449)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references